# SDR 05FDEA01043

- Difficulty date: April 18, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 8,989 hours, 4,894 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5327536500100
- Condition: Cracked
- Location: Main Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOORBEAM CRACKED FRAME 58 / -Y953.  REMOVED ALL NECESSARY CARGO LOADING SYSTEM AND FLOOR  PANELS TO FOM.  REMOVED DAMAGED ADAPTER.
